# SDR 0100265503

- Difficulty date: January 26, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 52,862 hours, 21,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012113RF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE POWERING DOWN AIRCRAFT FOR OTHER MAINTENANCE, FOUND FLOOR ROWS 23 TO 33 FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK OK.
